Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 81, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 10, 2010, 8:00 AM CDT for Kandiyohi County, Meeker County, Minnesota. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2010, 8:00 AM CDT (13:00 UTC)
- Expired
- Jul 10, 2010, 8:45 AM CDT
- In force
- 45 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kandiyohi County, MN, Meeker County, MN
The radar
The Minneapolis radar (KMPX), 98 km from the middle of the area, began a volume at 13:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 8:07 AM CDT | HAIL 0.75 | Willmar, MN | |
| Jul 10, 8:15 AM CDT | TSTM WND DMG | 2 N Willmar, MN | 6 INCH DIAMETER MAPLE TREE SNAPPED OFF AT TRUNK IN OBSERVERS FRONT YARD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 1.0 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 578 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 1632 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
301 WUUS53 KMPX 101300 SVRMPX MNC067-093-101345- /O.NEW.KMPX.SV.W.0081.100710T1300Z-100710T1345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 800 AM CDT SAT JUL 10 2010 THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... KANDIYOHI COUNTY IN CENTRAL MINNESOTA... WESTERN MEEKER COUNTY IN CENTRAL MINNESOTA... * UNTIL 845 AM CDT * AT 757 AM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES SOUTHEAST OF WILLMAR...AND MOVING EAST AT 25 MPH. LOCATIONS IN THE WARNING INCLUDE... LITCHFIELD... SPICER... KANDIYOHI... LAKE LILLIAN... ATWATER... THORPE... GROVE CITY... COSMOS... CORVUSO... STROUT... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4524 9448 4489 9452 4491 9514 4531 9514 TIME...MOT...LOC 1301Z 277DEG 20KT 4509 9498 WIND...HAIL 60MPH 1.00IN $$
2 follow-up statements
843 WWUS53 KMPX 101324 SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 824 AM CDT SAT JUL 10 2010 MNC067-093-101345- /O.CON.KMPX.SV.W.0081.000000T0000Z-100710T1345Z/ KANDIYOHI MN-MEEKER MN- 824 AM CDT SAT JUL 10 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN MEEKER AND EASTERN KANDIYOHI COUNTIES UNTIL 845 AM CDT... AT 820 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KANDIYOHI...OR 9 MILES SOUTHEAST OF WILLMAR...MOVING EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... LITCHFIELD...ATWATER...THORPE...GROVE CITY...COSMOS...CORVUSO AND STROUT. LAT...LON 4491 9498 4529 9499 4524 9448 4489 9452 TIME...MOT...LOC 1323Z 277DEG 20KT 4507 9486 WIND...HAIL 60MPH 1.00IN $$
841 WWUS53 KMPX 101337 SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 837 AM CDT SAT JUL 10 2010 MNC067-093-101347- /O.EXP.KMPX.SV.W.0081.000000T0000Z-100710T1345Z/ KANDIYOHI MN-MEEKER MN- 837 AM CDT SAT JUL 10 2010 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MEEKER AND EASTERN KANDIYOHI COUNTIES WILL EXPIRE AT 845 AM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 4491 9498 4529 9499 4524 9448 4489 9452 TIME...MOT...LOC 1337Z 277DEG 20KT 4504 9475 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 4:22 AM CDT, 3 hours 38 minutes earlier.
Area forecast discussion, Jul 10, 4:22 AM CDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 422 AM CDT SAT JUL 10 2010 .DISCUSSION... TWO MAIN CONCERNS THIS FORECAST PERIOD ARE THE SHOWER AND THUNDERSTORM CHANCES THROUGH SUNDAY AND THEN THE POTENTIAL FOR A MORE SIGNIFICANT SEVERE WEATHER EVENT WEDNESDAY. CURRENT WATER VAPOR AND H5 ANALYSIS SHOWS BROAD SUB TROPICAL RIDGE ACROSS THE SRN CONUS...WITH A PERTURBED WNW FLOW SET UP ACROSS THE NRN HALF OF THE CONUS. MAIN TROUGHS OF INTEREST THIS MORNING ARE CURRENTLY OVER THE ERN DAKS/WRN MN AND IDAHO/WYOMING/MONTANA. THE FIRST WILL HELP SPREAD ISO/SCT SHRA/TSRA ACROSS MN THIS MORNING AND THEN WISCONSIN THIS AFTERNOON...WHILE THE SECOND ONE WILL VENTURE INTO SODAK THIS AFTERNOON AND SRN MN THIS EVENING. THE SECOND ONE WOULD BE THE ONE PRIMARILY RESPONSIBLE FOR ANY SEVERE WEATHER THIS EVENING/TONIGHT. THIS MORNINGS WAVE...THOUGH SUBTLE...IS CAPTURED WELL BY THE 1.5 PV SFC ON THE 10.00 GFS. WEAK PVA...ALONG WITH SOME WEAK THETA-E ADVECTION IS HELPING GENERATE ENOUGH LIFT TO REALIZE THE MUCAPES CURRENTLY SHOWN ON THE SPC MESO ANALYSIS PAGE TO BE IN THE 1000-2000 J/KG. BY THE AFTERNOON INCREASED DAYTIME HEATING AND INSTABILITY AHEAD OF THIS FEATURE...ALONG WITH AN INCREASING LLJ AND MOISTURE TRANSPORT SHOULD AID IN THE EXPANSION OF SHRA/TSRA ACTIVITY ACROSS W CENT WI THIS AFTERNOON...SO HAVE INCREASED POPS THERE. BULK SHEAR IS EXPECTED TO BE BELOW 20 KTS...SO NONE OF THIS IS EXPECTED TO BE SEVERE. AS MENTIONED EARLIER...MAIN SEVERE TREAT WILL BE ASSOCIATED WITH WAVE FURTHER WEST. AS THIS WAVE MOVES INTO THE DAKOTAS...A COLD FRONT ASSOCIATED WITH A WAVE STAYING IN CANADA WILL DROP SE THROUGH NODAK. NAM/GFS SIMILAR WITH DEVELOPING MLCAPES IN THE 2000-3000 RANGE BY THE AFTERNOON ACROSS ERN SODAK AHEAD OF THESE FEATURES. SHOULD SEE STORMS INITIATE THERE...SPREADING INTO WRN MN AROUND 00Z. WITH BULK SHEAR EXPECTED TO BE BETWEEN 25 AND 35 KTS...CERTAINLY IS POTENTIAL FOR SEVERE WEATHER TO BE POSSIBLE...ESPECIALLY ACROSS ERN SODAK. FREEZING LEVELS WILL AGAIN BE WELL OVER 10K FT...SO SEVERE HAIL WILL BE TOUGH TO COME BY...BUT STEEP LOW LEVEL LAPSE RATES AND DEEP MIXED LAYER UP THROUGH H85 SHOULD PROMOTE COLD POOL DEVELOPMENT AND AN ENHANCED WIND THREAT. GIVEN TIMING OF WHEN THIS ACTIVITY IS EXPECTED TO ENTER THE AREA...FEEL HIGHEST THREAT FOR SEVERE WEATHER WILL BE IN WRN MN...WITH SOME FORM OF THUNDERSTORM ACTIVITY MAKING INTO ERN MN BY SUNDAY MORNING...BUT WITH INCREASED STABILITY...AND A STABLE NOCTURNAL BOUNDARY LAYER...SEVERE THREAT SHOULD BE DIMINISHED. BIGGER QUESTION MARKS EXIST FOR SEVERE THREAT SUNDAY...BUT WITH FRONT STARTING OUT IN THE MORNING FROM WRN LK SUPERIOR INTO W CENT MN...IT WILL LIKELY BE A WET DAY FOR ALL BUT THE NORTHWEST CORNER OF THE CWA. THE MAIN PROBLEMS FOR A SEVERE THREAT IS THAT THE EXTENSIVE CLOUDS/RAIN SHOULD LIMIT INSTABILITY ACROSS THE AREA. ON TOP OF THIS...THERE ARE INCREASING INDICATIONS THAT A SPLIT FLOW SCENARIO WILL BE SETTING UP...WITH THE AREA CAUGHT BETWEEN THE MAIN WAVE DRIVING THE FRONT ACROSS CANADA AND THE REMNANTS OF THE CURRENT IDAHO WAVE THAT ARE FORECAST TO GO ACROSS IOWA. AS A RESULT...BEST MOISTURE TRANSPORT/INSTABILITY WILL REMAIN SOUTH OF THE AREA...AND BEING BETWEEN SYSTEMS...CWA WILL BE IN A BIT OF A LULL FOR UPPER FLOW. THIS WEAKER UPPER FLOW WILL KEEP BULK SHEARS 20 KTS OR LESS AHEAD OF THE FRONT...FURTHER DIMINISHING THREAT FOR THE SEVERE. WITH THAT SAID...DAY 2 OUTLOOK DOES HAVE THE SE PART OF THE CWA IN SLIGHT RISK...AND ENOUGH INSTABILITY SHOULD BE PRESENT TO AT LEAST BRING ABOUT THE TREAT FOR A FEW STORMS WITH DAMAGING WINDS...BUT CONFIDENCE IN THE SEVERE THREAT IS LOW. THIS FRONT WILL CLEAR THE AREA BY MONDAY MORNING...BRINGING ABOUT TWO PLEASANT AND DRY DAYS MONDAY AND TUESDAY. AS THIS OCCURS... DEEP UPPER LOW CURRENTLY SOUTH OF AK IS TO CONTINUE E INTO SW CANADA. WILL BE GETTING FIRST BOUT OF WAA FROM THIS TUESDAY...AND MAY HAVE TO DEAL WITH SOME OVERNIGHT CONVECTION TUESDAY NIGHT ACROSS THE NW CWA...BUT MAIN ACTION WITH THIS SYSTEM STILL LOOKS TO COME DURING THE DAY WEDNESDAY. ECMWF/GEM ARE THE PREFERRED MODELS FOR THIS SYSTEM GIVEN THEIR CONTINUITY. THIS SYSTEM WILL HAVE MUCH STRONGER DYNAMICS/DEEPER MOISTURE WORKING IN ITS FAVOR...AND THE 10.00 ECMWF DOES CONTINUE TO GIVE THE INDICATION OF A MORE SIGNIFICANT SEVERE WEATHER OUTBREAK BEING POSSIBLE THIS DAY. WILL BE SOMETHING TO WATCH IN THE DAYS TO COME. && .AVIATION... /06Z TAF ISSUANCE/ WEAK LOW LEVEL THETA-E ADVECTION WILL BE WORKING ACROSS THE MN CWA OVERNIGHT AND ACROSS WEST CENTRAL WI SATURDAY MORNING. SOME MID LEVEL CLOUDS SEEN IN SATELLITE IMAGERY ATTM IN EASTERN SD NEAR THE LEADING EDGE OF THE THETA-E ADVECTION. HENCE...SMALL THREAT FOR SHOWERS AND ISOLATED THUNDERSTORMS FOR THE MN TAFS OVERNIGHT. CONTINUED TO USE VCNTY DUE TO THE NATURE OF THE ACTIVITY. OTHERWISE...VFR. SURFACE WINDS WILL BECOME MORE SOUTH TO SOUTHWEST ON SATURDAY WITH SPEEDS INCREASING TO 10 TO 14 KNOTS BY LATE MORNING. GUSTS IN THE 18-22 KNOT RANGE WILL ALSO OCCUR...MAINLY DURING THE AFTERNOON. KMSP...VFR CONDITIONS EXPECTED THROUGH THE PERIOD. SMALL THREAT FOR SHOWERS AND ISOLATED THUNDERSTORMS IN THE 11Z-15Z TIME FRAME. LIGHT WINDS OVERNIGHT INCREASING TO 10 KNOTS SATURDAY MORNING FROM THE SOUTH TO SOUTHWEST (200-230 DEG). GUSTS IN THE 18-20 KNOT RANGE DURING THE AFTERNOON. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && MPG/RAH
Hazardous weather outlook, Jul 10, 5:15 AM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 515 AM CDT SAT JUL 10 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 111015- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 515 AM CDT SAT JUL 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING INTO TONIGHT ACROSS MOST OF CENTRAL AND SOUTHERN MINNESOTA. THE PRIMARY THREAT WITH THIS ACTIVITY WILL BE DAMAGING WINDS AND SOME LARGE HAIL. A COLD FRONT DROPPING SOUTHEAST ACROSS NORTH DAKOTA DURING THE DAY...ALONG WITH THE ARRIVAL OF AN UPPER WAVE FROM THE WEST WILL HELP GENERATE THUNDERSTORMS THIS AFTERNOON ACROSS EASTERN SOUTH DAKOTA. THIS ACTIVITY IS THEN EXPECTED TO MOVE INTO WEST CENTRAL MINNESOTA AFTER 5 PM AND SPREAD EAST ACROSS MINNESOTA THROUGH THE NIGHT...TAKING THE SEVERE THREAT WITH IT. SCATTERED THUNDERSTORMS WILL CONTINUE TO SPREAD ACROSS CENTRAL MINNESOTA THIS MORNING AND WILL EXPAND IN COVERAGE THIS AFTERNOON ACROSS WEST CENTRAL WISCONSIN. THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE SUNDAY ACROSS SOUTH AND EAST CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN...AS DAMAGING WINDS AND HAIL WILL CONTINUE TO BE A THREAT WITH THUNDERSTORMS EXPECTED OUT AHEAD OF A COLD FRONT THAT WILL MOVE ACROSS THE OUTLOOK AREA DURING THE DAY. THERE ARE INCREASING INDICATIONS THAT A MORE SIGNIFICANT SEVERE WEATHER EVENT WILL BE POSSIBLE WEDNESDAY INTO WEDNESDAY NIGHT AS A STRONG COLD FRONT SWEEPS ACROSS THE REGION. THERE CURRENTLY APPEARS TO BE THE POTENTIAL FOR HAIL...DAMAGING WINDS...AND TORNADOES. STAY ABREAST OF FUTURE UPDATES TO THE FORECAST FOR THIS EVENT AS MORE SPECIFIC DETAILS ON THE TIMING AND POSSIBLE THREATS CAN BE ASCERTAINED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jul 10, 6:10 AM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
610 AM CDT SAT JUL 10 2010
MNZ044-045-101215-
KANABEC-MILLE LACS-
610 AM CDT SAT JUL 10 2010
AT 606 AM CDT...WEATHER SERVICE RADAR IN CHANHASSEN WAS TRACKING A
STRONG THUNDERSTORM NEAR ONAMIA. THIS STORM WAS MOVING EAST AT 15
MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BAYVIEW.
WAHKON.
ISLE.
WARMAN.
LAT...LON 4624 9342 4616 9342 4616 9306 4616 9305
4614 9304 4609 9305 4597 9368 4613 9377
4625 9344
TIME...MOT...LOC 1110Z 249DEG 15KT 4608 9360Special weather statement, Jul 10, 6:40 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
640 AM CDT SAT JUL 10 2010
MNZ044-045-101230-
KANABEC-MILLE LACS-
640 AM CDT SAT JUL 10 2010
AT 636 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES SOUTHWEST OF WARMAN. THIS STORM WAS MOVING EAST
AT 25 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
WARMAN.
MORA.
BRUNSWICK.
QUAMBA.
GRASSTON.
LAT...LON 4625 9344 4624 9342 4616 9342 4616 9305
4614 9304 4598 9309 4597 9312 4587 9312
4575 9316 4590 9364 4612 9359
TIME...MOT...LOC 1139Z 288DEG 21KT 4600 9334Special weather statement, Jul 10, 7:48 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 748 AM CDT SAT JUL 10 2010 MNZ049-055>058-065-101345- CHIPPEWA-KANDIYOHI-MEEKER-RENVILLE-STEARNS-SWIFT- 748 AM CDT SAT JUL 10 2010 AT 744 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PRIAM. THIS STORM WAS MOVING EAST AT 20 MPH. HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... PRIAM. WILLMAR. SVEA. NEW LONDON. KANDIYOHI. LAKE LILLIAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. && LAT...LON 4541 9458 4488 9455 4486 9524 4539 9529 TIME...MOT...LOC 1248Z 271DEG 18KT 4508 9509
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 6:10 AM CDT | Special Weather Statement | MPX | Kanabec | 65 min |
| Jul 10, 6:40 AM CDT | Special Weather Statement | MPX | Kanabec, Mille Lacs | 50 min |
| Jul 10, 7:48 AM CDT | Special Weather Statement | MPX | Kandiyohi | 57 min |
| Jul 10, 10:51 AM CDT | Special Weather Statement | MPX | McLeod | 54 min |
| Jul 10, 3:29 PM CDT | Special Weather Statement | MPX | Dakota | 46 min |
| Jul 10, 5:02 PM CDT | Tornado Warning | MPX | Douglas | 58 min |
| Jul 10, 5:17 PM CDT | Tornado Warning | MPX | Pope, Stevens | 58 min |
| Jul 10, 5:58 PM CDT | Tornado Warning | MPX | Douglas, Pope | 62 min |
| Jul 10, 6:00 PM CDT | Tornado Warning | MPX | Douglas | 60 min |
| Jul 10, 6:26 PM CDT | Tornado Warning | MPX | Stevens | 19 min |
| Jul 10, 6:47 PM CDT | Severe Thunderstorm Warning | MPX | Stevens, Swift | 58 min |
| Jul 10, 6:55 PM CDT | Tornado Warning | MPX | Douglas, Pope | 65 min |
| Jul 10, 6:58 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Todd | 41 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.